×

zbMATH — the first resource for mathematics

Reflected solutions of generalized anticipated backward double stochastic differential equations. (English) Zbl 1359.60076
Summary: In this paper, we deal with a new type of differential equations called generalized anticipated backward doubly stochastic differential equations (GA-BDSDEs). The coefficients of these BDSDEs depend on the future value of the solution \((Y,Z)\). We obtain an existence and uniqueness theorem and a comparison theorem for the reflected solutions of these equations.
MSC:
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H20 Stochastic integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aman A., Reflected generalized backward doubly SDEs driven by Lévy processes and applications, J. Theoret. Probab. 25 (2012), 1153-1172. · Zbl 1259.60062
[2] Aman A. and Mrhardy N., Obstacle problem for SPDE with nonlinear neumann boundary condition via reflected generalized backward doubly SDEs, Statist. Probab. Lett. 83 (2013), 863-874. · Zbl 1267.60070
[3] Aman A. and Owo J. M., Reflected backward doubly stochastic differential equations with discontinuous generator, Random Oper. Stoch. Equ. 20 (2012), 119-134. · Zbl 1284.60113
[4] Aman A. and Ren Y., A new type of reflected backward doubly stochastic differential equations, preprint 2011, .
[5] Bahlali K., Hassani M., Mansouri B. and Mrhardy N., One barrier reflected backward doubly differential equations with continuous generator, C. R. Math. Acad. Sci. Paris 347 (2009), 1201-1206. · Zbl 1176.60041
[6] Denis L., Matoussi A. and Zhang J., The obstacle problem for quasilinear stochastic PDEs: Analytical approach, Ann. Probab. 42 (2014), no. 3, 865-905. · Zbl 1298.60064
[7] El Karoui N., Kapoudjian C., Pardoux E., Peng S. and Quenez M. C., Reflected solution of backward SDE and related obstacle problems for PDEs, Ann. Probab. 25 (1997), no. 2, 702-737. · Zbl 0899.60047
[8] Han Y., Peng S. and Wu Z., Maximum principle for backward doubly stochastic control systems with applications, SIAM J. Control Optim. 48 (2010), no. 7, 4224-4241. · Zbl 1222.49040
[9] Li Z. and Luo J., One barrier reflected backward doubly stochastic differential equations with discontinuous monotone coefficients, Statist. Probab. Lett. 82 (2012), 1841-1848. · Zbl 1261.60056
[10] Li Z. and Luo J., Reflected backward doubly stochastic differential equations with discontinuous coefficients, Acta Math. Sin. (Engl. Ser.) 29 (2013), no. 4, 639-650. · Zbl 1262.60053
[11] Matoussi A. and Scheutzow M., The obstacle problem for quasilinear stochastic PDE’s, Ann. Probab. 38 (2010), 1143-1179. · Zbl 1200.60052
[12] Mrhardy N., An approximation result for nonlinear SPDEs with Neumann boundary conditions, C. R. Math. Acad. Sci. Paris 346 (2008), 79-82. · Zbl 1139.60030
[13] Otmani M. E. and Mrhardy N., Converse comparison theorems for backward doubly stochastic differential equations, Commun. Stoch. Anal. 3 (2009), no. 3, 433-441. · Zbl 1331.60110
[14] Pardoux E. and Peng S., Backward doubly stochastic differential equations and systems of quasilinear SPDEs, Probab. Theory Related Fields 98 (1994), 209-227. · Zbl 0792.60050
[15] Peng S. and Yang Z., Anticipated backward stochastic differential equations, Ann. Probab. 37 (2009), 877-902. · Zbl 1186.60053
[16] Ren Y., Reflected backward doubly stochastic differential equations driven by a Levy process, C. R. Math. Acad. Sci. Paris 348 (2010), 439-444. · Zbl 1188.60031
[17] Shi Y., Gu Y. and Liu K., Comparison theorems of backward doubly stochastic differential equations and applications, Stoch. Anal. Appl. 23 (2005), 97-110. · Zbl 1067.60046
[18] Xu X., Anticipated backward doubly stochastic differential equations, Appl. Math. Comput. 220 (2012), no. 1, 53-62. · Zbl 1329.60203
[19] Xu X., Reflected solutions of generalized anticipated BSDEs and application to reflected BSDEs with functional barrier, Statist. Probab. Lett. 82 (2012), 1185-1192. · Zbl 1272.60039
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.